Took 30mgs for 25 years just got a out of terrible anxiety and panic. My doctor increased dose to 40 mg.
Paxil - How long before and increase in dose from 30 mg to 40mg will Paxil take affect?
Question posted by HappyBirthday22 on 4 Oct 2021
Last updated on 15 October 2021 by Nanics
Over the summer my doctor increased my Paxil from 30mg to 40mg. Wow I had bad side effects like I could not stand still and anxious. Went back down to 30mg and no better. At the end of July I started tapering of Paxil and switch to Escitalopram. Was not easy. Been 2 months now and it seems to work. I was on Paxil for 23 years. I guess it poop out on me.
Generally it will take a week or two.
Be aware that some people may experience side effects after a dosage increase but they are usually mild and short-lived.
Approximately 5-7 days.
- Paxil uses and safety info
- Paxil information for Healthcare Professionals (includes dosage details)
- Side effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.